Drug Cessation



Related Terms: Diabetes, Pregabalin, Urinary Tract Infection, Amitriptyline., Antibiotics, Burning Sensation, Burning Sensation During Urination, Itching

Recently Answered Questions


Got skin whitening as a side effect of Gleevec. Will this go away?
Query: Hi doctor, I have CML-CP. I am on Gleevec for the last one year. My query is about the skin whitening as it has turned too white. Will this side effect go away?  Read Full »
Dr. Prasad Eswaran
Medical Oncologist

Answer: Hi, Welcome to icliniq.com. Skin whitening is technically called hypopigmentation. This is the usual side effect of Gleevec (Imatinib) and usually harmless. Usually, it is reversible once the drug is stopped. However, evidences for stopping the drug are limited and no consensus exists on drug cessat...  Read Full »
 
Why am I feeling hand cramps and leg twitches after stopping Seroquel?
Query: Hi doctor, I was on 600 to 900 mg of Seroquel for at least 5 years. I contacted my psychiatrist about stopping the medication when I realized it had been prescribed for a condition that I do not have. My doctor was not open to this conversation and I unwisely decided to stop the medicine on my own...  Read Full »
Dr. Anshul Varshney
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. We are here to help you. This is called as tension type headache and is a part of anxiety only. Stopping any antidepressant is usually a difficult task and is usually accompanied by one or other symptoms as withdrawal. It should be stopped once you have been doing well w...  Read Full »
 
What would be the reason for my unusual sensations?
Query: Hello doctor, I am here because I have been dealing with a few health issues for about 2 years now. I feel weird and unusual sensations in my brain. The best way I can describe it is that it basically feels like there is a big bubble in my head, trying to fill in a missing gap or something, combin...  Read Full »
Dr. Bharat Udey
Geriatrician

Answer: Hello, Welcome to icliniq.com. It seems that it has been because of your medications only that you are having these symptoms. Your Attention deficit hyperactivity disorder symptoms were well controlled with Adderall (combination of Amphetamine and Dextroamphetamine), which is a more effective m...  Read Full »
 
Is it common to feel dizzy while switching from Phenytoin to Briviact?
Query: Hello doctor, I recently tried switching medicines from Phenytoin to Briviact. Last night, was the first time I tried it. I am transitioning off the Phenytoin. I became dizzy, disoriented and felt very weird. I have not had a seizure in the last 9 years. But, I was not ready to go off the medicines,...  Read Full »
Dr. Rajyaguru
Neurologist

Answer: Hi, Welcome to icliniq.com. Drowsiness and sleepiness are the most common side effect of the Briviact (Brivaracetam). Usually, this side effect will get reduced over three to four days. If it does not improve, then I think you should switch back to Phenytoin.  As you said, there were no seizures ...  Read Full »
 
Drug Addiction: Why Does It Occur and What Can We Do About It?
Article Overview: This article discusses the pathological basis of addiction and evidence-based treatment approaches.  Read Article »
Dr. Alok Vinod Kulkarni
Psychiatrist

Drug dependence is on the rise and is viewed as the new age epidemic. Drug Dependence, a Disorder of the Brain Circuitry: A host of brain areas (multiple brain circuits) are involved in the genesis of addiction. But, the nucleus accumbens is the most often studied target. This brain structure is i ...  Read Article »
 
Spasmodic foods raise my BP. Which drug can I use for hypertension?
Query: Hello doctor, I have hypertension. 138 mmHg systolic, 80 mmHg diastolic, 82 heart rate. Spasmodic foods (like yogurt) make higher hypertension. Antispasmodic foods (alkali, basic foods) do not cause higher hypertension. Which drug can I take? 57 years old, 72-kilogram weight.  Read Full »
Dr. Salam Salloum
Cardiologist

Answer: Hi, Welcome to icliniq.com. BP of 138/80 is considered as high normal BP. You did not mention any other cardiovascular risk factors which put you in the low-risk category. In the first instance, I recommend lifestyle changes with regular exercise such as 40 minutes brisk walk on daily basis, reduc...  Read Full »
 
Kindly recommend a drug to stop ovulation and menstruation permanently.
Query: Hello doctor, I want to stop having menstrual period. I am 38 and widowed. I go through pains in both period and ovulation. Kindly recommend a drug that can stop ovulation and menstruation permanently. Thank you.  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. For stopping menses, few medical options are there but you have to be on hormones continuously and it could have some long-term side effects as well. But, if you go for a surgical option, it would be permanent with no side effects. You can have continuous Progestero...  Read Full »
 
Can I have some information about Clozapine?
Query: Hi doctor, My partner is diagnosed with paranoid schizophrenia. He has been taking Olanzapine and Depakote for the past eight years, which has stabled him a lot. But, he suffers from panic attack when he stays with a group of people. His key worker and psychiatrist are recommending him to start usin...  Read Full »
Dr. Hardik Tusharkant Bambhania
Psychotherapist

Answer: Hi, Welcome to icliniq.com. Firstly, Clozapine is an atypical antipsychotic drug. It means that it is one of the relatively newer drugs discovered to be helpful in paranoid schizophrenia. Clozapine also has lesser side effects and is considered more effective than the typical or older antipsych...  Read Full »
 
Kindly advise me the steps to quit smoking.
Query: Hi doctor, My age is 20. I smoke five to six cigarettes per day for the last one year. I am unable to stop smoking. Please help me to get out of it. I do not want to smoke.  Read Full »
Dr. Shinas Hussain A P
General Practitioner

Answer: Hello,Welcome to icliniq.com.I appreciate you for taking a forward step to quit smoking.It is quite easy for you to quit smoking because it is just one year since you are into it.First of all, you need to set a quit date and inform your family and friends that you are quitting. Have a healthy diet a...  Read Full »
 
I am suffering from chronic migraines. What to do?
Query: Hello doctor, I am a 30 year old male, who is suffering from chronic migraines. Occasional marijuana seems to have helped. But, I test positive for drug tests. What do I do?  Read Full »
Dr. Alka
Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query. Marijuana will initially help you, but in the long run, it will have side effects, so try to leave the habit. As you have chronic migraines, there are chances that you may get an attack of a headache once in a while, because migraines can be ...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Drug Cessation? We have medical experts to help you right away.

Ask a Doctor Online Now!